Polynomial time approximation scheme for t-latency bounded information propagation problem in wireless networks

Wei Zhang, Zhao Zhang, Wei Wang, Feng Zou, Wonjun Lee

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Latency of information propagating in wireless network is gaining more and more attention recently. This paper studies the problem of t-Latency Bounded Information Propagation (t-LBIP) problem in wireless networks which are represented by unit-disk graphs. So far, no guaranteed approximation algorithm has been achieved for t-LBIP when t ≥ 2. In this paper, we propose a Polynomial Time Approximation Scheme for t-LBIP under the condition that the maximum degree is bounded by a constant.

Original languageEnglish
Pages (from-to)451-461
Number of pages11
JournalJournal of Combinatorial Optimization
Volume23
Issue number4
DOIs
Publication statusPublished - 2012 May 1

Keywords

  • Information propagation
  • Polynomial time approximation scheme
  • Unit disk graph
  • Wireless network

ASJC Scopus subject areas

  • Computer Science Applications
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Polynomial time approximation scheme for t-latency bounded information propagation problem in wireless networks'. Together they form a unique fingerprint.

  • Cite this